# SDR FDEA201010144076

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827162
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE CAP FLOORBEAM MAIN CABIN BS 720D LBL 25 - BL 0. CUTOUT DAMAGE TEE CAP FLOORBEAM DIM: 2" X 9.2" BS 720D LBL 2.8 TO LBL 12, FABRICATED TEE CAP FLOORBEAM FROM BAC 1505-100617-7075T6 DIM: 23.125" X 2" AND UPPER CHORD, SUPPORT ANGLES AND REINFORCEMENT STRAPS.  INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 3, SRM 51-20-1 & SR, 51-30-2.
